Previous |  Up |  Next


Title: Bifurcation of stationary solutions to quasivariational inequalities (English)
Author: Bosák, Miroslav
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 119
Issue: 1
Year: 1994
Pages: 21-42
Summary lang: English
Category: math
Summary: Bifurcation and eigenvalue theorems are proved for a certain type of quasivariational inequalities using the method of a jump in the Leray-Schauder degree. (English)
Keyword: unilateral problems
Keyword: quasivariational inequalities
Keyword: variational inequalities
Keyword: eigenvalue problems
Keyword: partial differential inequalities
Keyword: unilateral problems
MSC: 35B32
MSC: 35J85
MSC: 47H15
MSC: 47H19
MSC: 49J40
idZBL: Zbl 0808.35039
idMR: MR1303549
DOI: 10.21136/MB.1994.126204
Date available: 2009-09-24T21:02:28Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] J. P. Aubin A. Cellina: Differential Inclusions.Springer-Velag, Berlin, 1984. MR 0755330
Reference: [2] C. Baiocchi A. Capelo: Disequazioni variazionali e quazivariazionali.Applicazioni a problemi di frontiera libera. Pitagora Editrice, Bologna, 1978.
Reference: [3] A. Bensoussan: Inéquations quasivariationelles et contrôle impulsionel.Atti Giorn. Analisi Convessa e Applicazioni (Roma, 1974), (21-26), Quad. gruppi ric. mat. C N. R.,. Univ. Roma, Roma.
Reference: [4] A. Bensoussan M. Goutsat. J. L. Lions: Contrôle impulsionel et inéquations quasivariationelles stationnaires.C R. Ac. Sci. Paris 276 (1973), 1279-1284. MR 0317144
Reference: [5] M. Kučera M. Bosák: Bifurcation for quasivariational inequalities of reaction-diffusion type.Proceedings of the international conference on differential equations and mathematical modelling Equam, Varenna 1992.
Reference: [6] M. Degiovanni A. Marino: Non-smooth variational bifurcation.Atti Acc. Lincei Rend. Fis. 8, LXXXI (1987), 259-270. MR 0999818
Reference: [7] A. Friedman: A class of parabolic quasi-variatinal inequalities, II.J. Diff. Eq. 22 (1976), 379-401. MR 0437930, 10.1016/0022-0396(76)90035-8
Reference: [8] S. Fučík A. Kufner: Nonlinear Differential Equations.Elsevier, Amsterdam, 1980. MR 0558764
Reference: [9] S. Fučík J. Nečas J. Souček V. Souček: Spectral analysis of nonlinear operators.Lecture Notes in Mathematics 346, Springer, Berlin, 1973. MR 0467421
Reference: [10] J. Joly U. Mosco: A propos de l'existence et de la régularité des solutions de certaines inéquations quasi-variationelles.J. Functional Anal. 34 (1979), 107-137. MR 0551113, 10.1016/0022-1236(79)90028-4
Reference: [11] M. Kučera: A new method for obtaining eigenvalues of variational inequalities based on bifurcation theory.Čas. pěst. mat. 104 (1979), 389-411. MR 0553173
Reference: [12] M. Kučera: A new method for obtaining eigenvalues of variational inequalities. Operators with multiple eigenvalues.Czechoslovak Math. J. 32(1982), 197-207. MR 0654056
Reference: [13] M. Kučera: Bifurcation points of variational inequalities.Czechoslovak Math. J. 32 (107) (1982), 208-226. MR 0654057
Reference: [14] J. L. Lions E. Magenes: Problèmes aux limites non homogènes.Dunod, Paris, 1968.
Reference: [15] E. Miersemann: Über höhere Verzweigungspunkte nichtlinearen Variationsungleichungen.Math. Nachr. 85 (1978), 195-213. MR 0517651, 10.1002/mana.19780850116
Reference: [16] E. Miersemann: On higher eigenvalues of variational inequalities.Comment. Math. Univ. Carol. 24 (1983), 657-665. Zbl 0638.49020, MR 0738561
Reference: [17] U. Mosco: Implicit variational problems and quasivariational inequalities.Nonlinear operators and the calculus of variations (Summer School, Univ. Libre Bruxelles, Brussels, 1975), Lecture Notes in Math., vol. 543. Springer, Berlin, 1976 83-156. MR 0513202
Reference: [18] L. Nirenberg: Topics in Nonlinear Functional Analysis.Courant Institut, New York, 1974. Zbl 0286.47037, MR 0488102
Reference: [19] P. Quittner: Solvability and multiplicity results for variational inequalities.Comment. Math. Univ. Carolin. 30 (1989), no. 3, 579-585. Zbl 0698.49004, MR 1014128
Reference: [20] P. Quittner: Spectral analysis of variational inequalities.Comment. Math. Univ. Carol. 27 (1986), 605-629. MR 0873631


Files Size Format View
MathBohem_119-1994-1_3.pdf 1.904Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo